# SDR SWIA200211277

- Difficulty date: September 30, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 18,190 hours, 16,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE BETWEEN WS 85.5 AND WS 96.13 IS DENTED AND OIL CANNING ON LOWER SIDE OF LEADING EDGE.  REPLACED INBOARD RIGHT LEADING EDGE IAW MM 57-41-01.
